MAUDE Adverse Event Report: VESALIO, INC. PVASC 6.0 X 44 MM - FLOW RESTORATION, 3 DROP ZONES - 200 CM WIRE SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY

VESALIO, INC. PVASC 6.0 X 44 MM - FLOW RESTORATION, 3 DROP ZONES - 200 CM WIRE SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY
Model Number VP-6044-F3RR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
A pvasc 6.0x44 expandable tip detached during a procedure while attempting to withdraw the device through a stented region of the blood vessel.It was observed that the expandable tip got stuck on the strut of the stent.The physician unsuccessfully attempted to withdraw the detached tip.He decided to compress the expandable tip against the wall of the artery using a new stent.Following the device detachment and placement of new stent, the patient remained clinically stable and was discharged without any negative after-effects.

Brand Name
PVASC 6.0 X 44 MM - FLOW RESTORATION, 3 DROP ZONES - 200 CM WIRE SYSTEM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY
Manufacturer (Section D)
VESALIO, INC.
2305 historic decatur rd.
suite 100
san diego CA 92106 6071
Manufacturer Contact
sharon shachar
2305 historic decatur rd.
suite 100
san diego, CA 92106-6071
2486976616
MDR Report Key22649127
Report Number3014498720-2025-00002
Device Sequence Number8763017
Product Code QEW
UDI-Device Identifier00851279008514
UDI-Public851279008514
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVP-6044-F3RR
Device Catalogue NumberVP-6044-F3RR
Device Lot Number032125B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown